This might sound wierd but I am on HT injections every 3 months and it seems that when I get to the end of the 3 months and just before my next one (maybe 2 weeks) , the flushes become more intense
That's not weird at all. I was thinking exactly the same thing. I finished after 3 years with my last injection in August and if there was a next one it would be early November and this is when mine get more frequent. I've always considered myself lucky because mine usually only last about one minuet. It hits different people in different ways.
Good luck with your treatment. Regards Reg
I'm on the 6 monthly injections and the Hot Flushes are rampant. They are mostly at night, my body seems to be on autopilot, pulling the duvet down. Then I wake up cold and it all starts again.
I've only had the one injection, next one due on Christmas Eve.
"I'm not going to let Cancer"beat me".
I found it useful to keep a piece of cardboard by the bedside to use as a fan when needed.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007